# SDR SWAA2022112271885

- Difficulty date: November 15, 2022
- Submitted: November 22, 2022
- Operation: Air carrier
- Aircraft: N8329B
- Make and model: Boeing 737-8H4
- Aircraft serial: 37006
- Aircraft time: 32,664 hours, 14,889 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN OVERHEAD EMERGENCY EXIT LIGHTS AND EXIT SIGN INOPS.   R & R THE BATTERY PACKS IAW AMM 33-51-06.  OPS CHECKED GOOD.
